Some common coupled fixed point theorems for generalized contraction mappings in C∗ algebras-valued b-metric spaces

X. Yang, Q. Yuan

Abstract


In this paper, we establish the existence of common coupled fixed point and prove common coupled fixed point theorems for generalized contractive mappings in C∗ -algebras-valued b-metric spaces. Our results generalize some known results in C∗ -algebras-valued metric spaces.

Full Text: PDF

How to Cite this Article:

X. Yang, Q. Yuan, Some common coupled fixed point theorems for generalized contraction mappings in C∗ algebras-valued b-metric spaces, Advances in Fixed Point Theory, Vol 9, No 2 (2019), 165-177

Copyright © 2019 X. Yang, Q. Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.